About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 317253, 10 pages
http://dx.doi.org/10.5402/2012/317253
Research Article

On 𝜙 -Recurrent Para-Sasakian Manifold Admitting Quarter-Symmetric Metric Connection

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga 577 451, India

Received 3 November 2011; Accepted 6 December 2011

Academic Editors: T. Friedrich, M. Korkmaz, O. Mokhov, and R. Vázquez-Lorenzo

Copyright © 2012 K. T. Pradeep Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We obtained the relation between the Riemannian connection and the quarter-symmetric metric connection on a para-Sasakian manifold. Further, we study 𝜙 -recurrent and concircular 𝜙 -recurrent para-Sasakian manifolds with respect to quarter-symmetric metric connection.